MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE 2 IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE 2 IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT
Model Number XFOS311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant xfos311 in dental site 19 fractured and was removed.A new implant would be place.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A device history review was performed and no related nonconformance¿s were noted.A complaint history search was performed using our complaint handling system and there were no additional related complaints against this lot.Appropriate documentation was reviewed.Without the returned product, there is not enough evidence to form a conclusion on the reported event.Therefore, the complaint is non-verifiable.A root cause cannot be determined.The following sections have been updated: b4: date of this report.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).One osseotite® 2 implant 3.75 x 11.5mm (xfos311) was returned for evaluation.Review of the returned product notes that the device is fractured in half at the collar and the threads are badly worn.The reported event could not be recreated due to the nature of the dental device and event (fracture).Device history record (dhr) review was completed for the subject lot number 2013100903.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Therefore, based on the available information, device malfunction has not occurred and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE 2 IMPLANT 3.75 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9980345
Report Number0001038806-2020-00726
Device Sequence Number4356349
Product Code DZE
UDI-Device Identifier00844868023791
UDI-Public(01)00844868023791(17)181029(10)2013100903(241)XFOS311
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/29/2018
Device Model NumberXFOS311
Device Catalogue NumberXFOS311
Device Lot Number2013100903
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer06/11/2020
08/11/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date06/15/2020
09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR